# SDR 2021F00355

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: General aviation
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 26,174 hours, 19,518 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: KUL06511
- Condition: Unserviceable
- Location: Zone 400
- Part time: 21,019 hours, 16,203 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT AT APPROX 8000FT, WE NOTICED RH OIL PRESS INDICATION OF ZERO, RAN QRC/QRH FOR NON MSG LOW OIL PRESSURE. OIL PRESSURE REMAINED AT ZERO, OIL TEMP INCREASING QRH DROVE US TO TO SHUT DOWN RH ENGINE; DID NOT RECEIVED THE RH ENG OIL PRESSURE WARNING MSG, OR ECIAS OIL TEMP REMAIN IN THE GREEN AND ENG OIL QTY WAS AT 80%, ALSO NOTED CBP2-S7 RH ENG OIL PRESS TRIPPED. / REMOVED AND REPLACED W5 GREEN HARNESS ON RH ENGINE IAW CRJ 700 AMM 77-41-01-000/400-801 REMOVED AND REPLACED RH OIL PRESSURE TRANSMITTER IAW CRJ 700 AMM 79-31-05-000/400/801. R+R RH ENGINE OIL PRESSURE CIRCUIT BREAKER IAW CRJ 700 ESPM 20-25-01. SEE BARCODE TRFKE007Y2J5 FOR OPS CHECKS. C/W OPS CHECKS IAW CRJ 700 AMM 71-00-00-866-801, 71-00-00-710-801, 79-30-00-710-801, 36-12-01-710-801, 36-12-05-710-801. ALL OPS CHECKS GOOD
